Alert archive / Wisconsin / Small Craft Advisories in 2017
Small Craft Advisory 77, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Oct 19, 2017, 3:30 PM CDT. It took effect at Oct 20, 2017, 9:00 AM CDT. It was in force for 60 hr.
The area
The counties it named.
The facts
- Issued
- Oct 19, 2017, 3:30 PM CDT (20:30 UTC)
- In effect from
- Oct 20, 2017, 9:00 AM CDT
- Expired
- Oct 22, 2017, 9:00 PM CDT
- In force
- 60 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
334 WHUS73 KGRB 192030 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 330 PM CDT THU OCT 19 2017 LMZ541>543-200430- /O.NEW.KGRB.SC.Y.0077.171020T1400Z-171022T2000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 330 PM CDT THU OCT 19 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM FRIDAY TO 3 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 9 AM FRIDAY TO 3 PM CDT SUNDAY. * WINDS...SOUTHWEST 10 TO 20 KNOTS BACKING SOUTH 15 TO 20 KNOTS LATE FRIDAY MORNING AND AFTERNOON. WINDS INCREASE TO 25 TO 30 KNOTS LATE SATURDAY MORNING AND AFTERNOON. * WAVES...3 TO 5 FEET FRIDAY MORNING BUILDING TO 4 TO 7 FEET IN THE AFTERNOON. WAVES BUILDING TO 6 TO 9 FEET BY SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
13 follow-up statements
353 WHUS73 KGRB 200156 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 856 PM CDT THU OCT 19 2017 LMZ541>543-201000- /O.CON.KGRB.SC.Y.0077.171020T1400Z-171022T2000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 856 PM CDT THU OCT 19 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM FRIDAY TO 3 PM CDT SUNDAY... * WINDS...SOUTHWEST 10 TO 20 KNOTS BACKING SOUTH 15 TO 20 KNOTS LATE FRIDAY MORNING AND AFTERNOON. WINDS INCREASE TO 25 TO 30 KNOTS LATE SATURDAY MORNING AND AFTERNOON. * WAVES...3 TO 5 FEET FRIDAY MORNING BUILDING TO 4 TO 7 FEET IN THE AFTERNOON. WAVES BUILDING TO 6 TO 9 FEET BY SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
973 WHUS73 KGRB 200922 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 422 AM CDT FRI OCT 20 2017 LMZ541>543-201730- /O.CON.KGRB.SC.Y.0077.171020T1400Z-171022T2000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 422 AM CDT FRI OCT 20 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 3 PM CDT SUNDAY... * WINDS...SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS AND BACK SOUTH TODAY. THOSE WINDS WILL PERSIST TONIGHT, THEN INCREASE TO 30 KNOTS FOR SATURDAY AND SATURDAY NIGHT. SOME GALE FORCE GUSTS AROUND 35 KTS ARE POSSIBLE SATURDAY NIGHT. WINDS WILL SHIFT WEST AND DIMINISH ON SUNDAY. * WAVES...THE STRONG...PERSISTENT SOUTH WINDS WILL RESULT IN BUILDING WAVES ON THE LAKE. WAVES SHOULD REACH 6 TO 10 FEET SATURDAY AND SATURDAY NIGHT. * CONDITIONS APPROACHING SMALL CRAFT ADVISORY CRITERIA ARE EXPECTED ON THE BAY OF GREEN BAY THIS AFTERNOON AND TONIGHT. A FURTHER INCREASE IN WIND AND WAVES ON THE BAY IS ANTICIPATED SATURDAY AND SATURDAY NIGHT, SO A SMALL CRAFT ADVISORY WILL LIKELY EVENTUALLY BE NEEDED FOR THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JS
423 WHUS73 KGRB 201504 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1004 AM CDT FRI OCT 20 2017 LMZ541>543-202315- /O.CON.KGRB.SC.Y.0077.000000T0000Z-171022T2000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1004 AM CDT FRI OCT 20 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CDT SUNDAY... * WINDS...SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS AND BACK SOUTH THIS AFTERNOON. THOSE WINDS WILL PERSIST TONIGHT, THEN INCREASE TO 30 KNOTS FOR SATURDAY AND SATURDAY NIGHT. SOME GALE FORCE GUSTS AROUND 35 KTS ARE POSSIBLE SATURDAY NIGHT. WINDS WILL SHIFT WEST AND DIMINISH ON SUNDAY. * WAVES...THE STRONG...PERSISTENT SOUTH WINDS WILL RESULT IN BUILDING WAVES ON THE LAKE. WAVES SHOULD REACH 6 TO 10 FEET SATURDAY AND SATURDAY NIGHT. * CONDITIONS APPROACHING SMALL CRAFT ADVISORY CRITERIA ARE EXPECTED ON THE BAY OF GREEN BAY THIS AFTERNOON AND TONIGHT. A FURTHER INCREASE IN WIND AND WAVES ON THE BAY IS ANTICIPATED SATURDAY AND SATURDAY NIGHT, SO A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED FOR THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
858 WHUS73 KGRB 202025 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 325 PM CDT FRI OCT 20 2017 LMZ521-522-210430- /O.EXB.KGRB.SC.Y.0077.171021T1200Z-171022T1700Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 325 PM CDT FRI OCT 20 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SATURDAY TO NOON CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 7 AM SATURDAY TO NOON CDT SUNDAY. * WINDS...SOUTH 10 TO 20 KNOTS INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS SATURDAY MORNING. * WAVES...1 TO 3 FEET BUILDING TO 2 TO 4 FEET SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-210430- /O.CON.KGRB.SC.Y.0077.000000T0000Z-171022T2000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 325 PM CDT FRI OCT 20 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CDT SUNDAY... * WINDS...SOUTH 15 TO 25 KNOTS. THESE WINDS WILL PERSIST TONIGHT, THEN INCREASE TO 20 TO 30 KNOTS FOR SATURDAY AND SATURDAY NIGHT. WINDS WILL SHIFT WEST AND DIMINISH ON SUNDAY. * WAVES...4 TO 7 FEET TONIGHT. WAVES WILL INCREASE TO 6 TO 10 FEET SATURDAY AFTERNOON CONTINUING THROUGH SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
613 WHUS73 KGRB 210207 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 907 PM CDT FRI OCT 20 2017 LMZ541>543-211015- /O.CON.KGRB.SC.Y.0077.000000T0000Z-171022T2000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 907 PM CDT FRI OCT 20 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CDT SUNDAY... * WINDS...SOUTH 15 TO 25 KNOTS. THESE WINDS WILL PERSIST THROUGH SATURDAY MORNING, THEN INCREASE TO 20 TO 30 KNOTS FOR SATURDAY AND SATURDAY NIGHT. WINDS WILL SHIFT WEST AND DIMINISH ON SUNDAY. * WAVES...4 TO 7 FEET OVERNIGHT. WAVES WILL INCREASE TO 6 TO 10 FEET SATURDAY AFTERNOON CONTINUING THROUGH SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-211015- /O.CON.KGRB.SC.Y.0077.171021T1200Z-171022T1700Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 907 PM CDT FRI OCT 20 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM SATURDAY TO NOON CDT SUNDAY... * WINDS...SOUTH 10 TO 20 KNOTS INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS SATURDAY MORNING. * WAVES...1 TO 3 FEET BUILDING TO 2 TO 4 FEET SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
661 WHUS73 KGRB 211006 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 506 AM CDT SAT OCT 21 2017 LMZ541>543-211815- /O.CON.KGRB.SC.Y.0077.000000T0000Z-171022T2000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 506 AM CDT SAT OCT 21 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CDT SUNDAY... * WINDS...SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS BY MID- MORNING AND CONTINUE THROUGH TONIGHT. * WAVES...WAVES OF 6 TO 10 FEET ARE EXPECTED FROM THIS AFTERNOON THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-211815- /O.CON.KGRB.SC.Y.0077.171021T1200Z-171022T1700Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 506 AM CDT SAT OCT 21 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT SUNDAY... * WINDS...SOUTH WINDS WILL INCREASE TO 30 KNOTS BY MID-DAY TODAY AND CONTINUE THROUGH TONIGHT. * WAVES...WAVES OF 3 TO 5 FEET ARE EXPECTED THROUGH EARLY SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JS
547 WHUS73 KGRB 211501 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1001 AM CDT SAT OCT 21 2017 LMZ521-522-212315- /O.CON.KGRB.SC.Y.0077.000000T0000Z-171022T1700Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 1001 AM CDT SAT OCT 21 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT SUNDAY... * WINDS...SOUTH WINDS WILL INCREASE TO 30 KNOTS BY MID-DAY TODAY AND CONTINUE THROUGH TONIGHT. * WAVES...WAVES OF 3 TO 5 FEET ARE EXPECTED THROUGH EARLY SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-212315- /O.CON.KGRB.SC.Y.0077.000000T0000Z-171022T2000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1001 AM CDT SAT OCT 21 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CDT SUNDAY... * WINDS...SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS BY MID- MORNING AND CONTINUE THROUGH TONIGHT. * WAVES...WAVES OF 6 TO 10 FEET ARE EXPECTED FROM THIS AFTERNOON THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
618 WHUS73 KGRB 212004 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 304 PM CDT SAT OCT 21 2017 LMZ521-522-220415- /O.CON.KGRB.SC.Y.0077.000000T0000Z-171022T1700Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 304 PM CDT SAT OCT 21 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT SUNDAY... * WINDS...SOUTH WINDS TO 30 KNOTS WILL CONTINUE THROUGH TONIGHT. * WAVES...WAVES OF 3 TO 5 FEET ARE EXPECTED THROUGH EARLY SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-220415- /O.CON.KGRB.SC.Y.0077.000000T0000Z-171022T2000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 304 PM CDT SAT OCT 21 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CDT SUNDAY... * WINDS...SOUTH WINDS TO 30 KNOTS WILL CONTINUE THROUGH TONIGHT. * WAVES...WAVES OF 6 TO 10 FEET ARE EXPECTED THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
574 WHUS73 KGRB 220407 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1107 PM CDT SAT OCT 21 2017 LMZ521-522-221215- /O.CON.KGRB.SC.Y.0077.000000T0000Z-171022T1700Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 1107 PM CDT SAT OCT 21 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT SUNDAY... * SOUTH WINDS TO 30 KNOTS WILL CONTINUE OVERNIGHT INTO EARLY SUNDAY MORNING...THEN GRADUALLY DIMINISH BY LATE MORNING. * WAVES OF 3 TO 5 FEET ARE EXPECTED THROUGH EARLY SUNDAY MORNING...THEN GRADUALLY DIMINISH TO 2 TO 4 FEET BY EARLY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-221215- /O.CON.KGRB.SC.Y.0077.000000T0000Z-171022T2000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1107 PM CDT SAT OCT 21 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CDT SUNDAY... * SOUTH WINDS TO 30 KNOTS WILL CONTINUE OVERNIGHT INTO EARLY SUNDAY MORNING...THEN GRADUALLY DIMINISH BY LATE MORNING. * WAVES OF 6 TO 10 FEET WILL CONTINUE OVERNIGHT INTO EARLY SUNDAY MORNING...THEN GRADUALLY SUBSIDE TO 3 TO 5 FEET BY LATE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
553 WHUS73 KGRB 220910 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 410 AM CDT SUN OCT 22 2017 LMZ541>543-221715- /O.EXT.KGRB.SC.Y.0077.000000T0000Z-171023T0200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 410 AM CDT SUN OCT 22 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING... * SOUTH WINDS AT 15 TO 25 KNOTS WILL VEER TO THE WEST AND DIMINISH TO 10 TO 15 KNOTS BY AFTERNOON. * WAVES OF 6 TO 10 FEET EARLY THIS MORNING WILL SLOWLY SUBSIDE TODAY AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-221700- /O.CON.KGRB.SC.Y.0077.000000T0000Z-171022T1700Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 410 AM CDT SUN OCT 22 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY... * SOUTH WINDS AT 15 TO 25 KNOTS WILL VEER TO THE WEST AND DIMINISH TO 10 TO 15 KNOTS BY EARLY AFTERNOON. * WAVES OF 3 TO 5 FEET EARLY THIS MORNING WILL SLOWLY SUBSIDE DURING THE DAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JS
930 WHUS73 KGRB 221440 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 940 AM CDT SUN OCT 22 2017 LMZ521-522-221700- /O.CON.KGRB.SC.Y.0077.000000T0000Z-171022T1700Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 940 AM CDT SUN OCT 22 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY... * SOUTH WINDS AT 15 TO 25 KNOTS WILL VEER TO THE WEST AND DIMINISH TO 10 TO 15 KNOTS BY EARLY AFTERNOON. * WAVES OF 3 TO 5 FEET THIS MORNING WILL SLOWLY SUBSIDE DURING THE DAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-222245- /O.CON.KGRB.SC.Y.0077.000000T0000Z-171023T0200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 940 AM CDT SUN OCT 22 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * SOUTH WINDS AT 15 TO 25 KNOTS WILL VEER TO THE WEST AND DIMINISH TO 10 TO 15 KNOTS DURING THE AFTERNOON. * WAVES OF 6 TO 10 FEET THIS MORNING WILL SLOWLY SUBSIDE THIS AFTERNOON AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
922 WHUS73 KGRB 221849 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 149 PM CDT SUN OCT 22 2017 LMZ541>543-230200- /O.CON.KGRB.SC.Y.0077.000000T0000Z-171023T0200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 149 PM CDT SUN OCT 22 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * SOUTH WINDS AT 15 TO 25 KNOTS WILL VEER TO THE WEST AND DIMINISH TO 10 TO 15 KNOTS DURING THE AFTERNOON. * WAVES OF 5 TO 8 FEET THIS AFTERNOON WILL SLOWLY SUBSIDE LATE THIS AFTERNOON AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
260 WHUS73 KGRB 222038 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 338 PM CDT SUN OCT 22 2017 LMZ541>543-230200- /O.CON.KGRB.SC.Y.0077.000000T0000Z-171023T0200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 338 PM CDT SUN OCT 22 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * WEST WINDS AT 7 TO 12 KNOTS INTO THE EVENING. * WAVES OF 3 TO 5 FEET DIMINISHING THROUGH THE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 19, 2:39 PM CDT, 51 minutes earlier.
Area forecast discussion, Oct 19, 2:39 PM CDT, 51 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 239 PM CDT Thu Oct 19 2017 Forecast discussion for routine afternoon forecast issuance .SHORT TERM...Tonight and Friday Issued at 239 PM CDT Thu Oct 19 2017 Quiet weather with even warmer temperatures can be expected across the area tonight and Friday. Surface high pressure is forecast to remain southeast of the Great Lakes through 00Z Saturday as a low pressure system approaches Wisconsin from the west. As a result, the surface pressure gradient will increase and winds are expected to back. Speeds should drop tonight once daytime heating is lost, but winds on Friday should be stronger than today. A mid level ridge axis is forecast to pass across the state tonight causing the upper flow to become southwest while a more amplified trough over the western CONUS slowly approaches. Warm advection and some wind should prevent temperatures from tanking overnight, so lows should be mainly in the 40s. Continued warm advection and better mixing during the day on Friday should lead to much warmer than normal temperatures. Highs will be around 20 degrees above normal, with most locations inland from Lake Michigan reaching the 70s. .LONG TERM...Friday Night Through Thursday Issued at 239 PM CDT Thu Oct 19 2017 Dry and mild at the very start of the long term forecast, followed by a pattern change throughout the weekend and next week. Forecast challenges revolve around precip timing this weekend and model differences next week. Clouds expected to increase Friday night which will help keep overnight temperatures in the 50s. On Saturday, a surface cold front will move across Minnesota through the afternoon and evening. Models (with the exception of the Canadian) suggest some scattered precipitation will develop ahead of this front Saturday afternoon and evening. Thunderstorms cannot be ruled out due to CAPE up to 700-800 J/kg and lapse rates around 7 to 7.5 C/km. Severe weather is not expected. Thunder chances diminish Saturday night once instability is lost. Models also in fairly good agreement that the surface front will sweep across the forecast area throughout Sunday morning. There is a better chance of rain as the front comes through. However, the GFS, ECMWF, and Canadian all show 500mb energy splitting around the area at this time, which lowers confidence on the overall coverage and intensity of rain. Shower chances linger through Sunday afternoon before drying out Sunday night. Beyond Sunday, forecast confidence is low due to model-to-model and run-to-run inconsistencies. There is a general agreement that we transition to a northwest flow pattern for much of next week as an upper trough deepens over the Upper Midwest and progresses eastward. The Canadian has pulled back from the closed low/rainy solution it depicted yesterday, but there are still opportunities for showers as various shortwaves move through. Right now, each model has a different solution on these details so stuck with a blended solution, and as a result forecast features a chance of showers more often than not. Temperatures also look to return to around normal by next Tuesday. Models vary on how cool 850mb temps will get, but somewhere around -8 to -4C at times. It's possible if everything lined up just right a few snowflakes could mix in with any showers across northern Wisconsin if pcpn occurred during one of the cooler mornings late next week, but confidence in this scenario is too low to put in forecast at this time due to issues stated above. && .AVIATION...for 18Z TAF Issuance Issued at 1249 PM CDT Thu Oct 19 2017 VFR conditions are expected to prevail through Friday with clear skies or just some thin cirrus. The surface pressure gradient should remain strong enough to prevent fog from developing tonight so no issues with visibility are expected either. Surface winds will back and LLWS will occur across central and north central Wisconsin during the night. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....MG LONG TERM......KLB AVIATION.......MG
Hazardous weather outlook, Oct 19, 2:41 PM CDT, 49 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 241 PM CDT Thu Oct 19 2017 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-201945- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 241 PM CDT Thu Oct 19 2017 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Thursday Thunderstorms are possible Saturday afternoon and Saturday night. Severe weather is not expected. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight. LMZ521-522-541>543-201945- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 241 PM CDT Thu Oct 19 2017 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Thursday Persistent and sometimes gusty southerly winds may create hazardous conditions for small craft, especially on Lake Michigan from Friday into Sunday morning. Conditions hazardous for small craft may also develop toward the middle of next week. MG/KLB
Nearby
Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.